# SDR DALA2016083106294

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT EDGE ON FINGER DOUBLER AT FUSELAGE SKIN REPAIR BETWEEN STA Y=237 TO STA 256 AND LONGERONS 17LT TO 18LT, REF LOG NR 1542341.  SECTION STRIP DOUBLER WAS REPAIRED IAW SRM 53-04-3, FIG 12.
